# SDR CA120917021

- Difficulty date: September 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Float
- Part number: 13A07201003
- Condition: Damaged
- Location: Right
- Part time: 1,394 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) RT NOSE GEAR COLLAPSED ON LANDING ROLL OUT. NOSE GEAR ACTUATOR MOUNTING FLANGE FROM FLOAT NOSE BOX END CAP.  THE END CAP THAT THE NOSE GEAR ACTUATOR HARD MOUNTS TO EXPERIENCED STRUCTURAL FAILURE.
